Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
Health Store Pharmacy Health Education My Meds
Description
Directions
Ingredients
Warnings

Gravol Kids Liquid contains the active drug Dimenhydrinate (15 mg/5 mL), for the prevention and treatment of nausea, vomiting and dizziness due to motion sickness. An alcohol free, fruit flavoured liquid, for young children, for the elderly and those with difficulty in chewing or swallowing other dosage.



This product contains the active drug Dimenhydrinate in a concentration of 15 mg/5 mL.

Caution: Do not exceed the recommended dosage. MAY CAUSE DROWSINESS. AVOID DRIVING A MOTOR VEHICLE OR PERFORMING TASKS REQUIRING MENTAL ALERTNESS. Avoid alcoholic beverages. Do not take if you have: glaucoma, chronic lung disease, difficulty in urination due to an enlargement of the prostate gland or if you are pregnant or breast-feeding unless directed by a physician. Do not take with other antihistamines, tranquilizers or any other sedating drugs without consulting a physician. May cause excitability, especially in children. Prolonged use should be only on physician’s advice.

Children under 2 years: As directed by a physician.
Children 2 to 6 years: Take 1 teaspoonful (5 mL) every 6 to 8 hours as needed, up to 5 teaspoonfuls in 24 hours.
Children 6 to 12 years: Take 2 teaspoonfuls (10 mL) every 6 to 8 hours as needed, up to 10 teaspoonfuls in 24 hours.

For the prevention of motion sickness take at least 30 minutes before departure.

Similar Products